Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Isospectral convex domains in the hyperbolic plane


Authors: Carolyn S. Gordon and David L. Webb
Journal: Proc. Amer. Math. Soc. 120 (1994), 981-983
MSC: Primary 58G25
DOI: https://doi.org/10.1090/S0002-9939-1994-1181165-0
MathSciNet review: 1181165
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct pairs of nonisometric convex polygons in the hyperbolic plane for which the Laplacians are both Dirichlet and Neumann isospectral. We also give examples of pairs of isospectral potentials for the Schrödinger operator on certain convex hyperbolic polygons.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G25

Retrieve articles in all journals with MSC: 58G25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1181165-0
Article copyright: © Copyright 1994 American Mathematical Society